MathSciNet Relay Station
MathSciNet bibliographic data
MR2926494 94A08 (65J22 65K10 68U10)
Yang, Fenlin; Chen, Ke; Yu, Bo Efficient homotopy solution and a convex combination of ROF and LLT models for image restoration. Int. J. Numer. Anal. Model. 9 (2012), no. 4, 907–927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement